Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 797239, 14 pages
http://dx.doi.org/10.1155/2013/797239
Research Article

Efficient Algorithm for Isotropic and Anisotropic Total Variation Deblurring and Denoising

1Department of Mathematics and Physics, North China Electric Power University, Beijing 102206, China
2Institute of Applied Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, China

Received 17 October 2012; Accepted 24 January 2013

Academic Editor: Changbum Chun

Copyright © 2013 Yuying Shi and Qianshun Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuying Shi and Qianshun Chang, “Efficient Algorithm for Isotropic and Anisotropic Total Variation Deblurring and Denoising,” Journal of Applied Mathematics, vol. 2013, Article ID 797239, 14 pages, 2013. https://doi.org/10.1155/2013/797239.